U.S. doctors online nowAsk doctors free
A 50-year-old female asked:

My daughter missed her saturdays birth control pill and then took two pills on tuesday one in the morning and one at night. she is bleed n feels sick?

1 doctor answer1 doctor weighed in
Dr. Paula Hillard
Obstetrics and Gynecology 44 years experience
Not uncommon: Doubling up on ills gives twice the hormone dose and thus nausea more likely. Also missed pills can result in breakthrough bleeding and spotting. Some people are more sensitive to missed pills than others and your daughter will now know that she may brine of those people. Setting a cell phone alarm daily can help her remember.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 11, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.